Alert archive / Nevada / Flash Flood Watches in 2011

Flash Flood Watch 5, NWS Las Vegas, NV

September 14, 2011Mohave County, Arizona; Clark County, Lincoln County, Nye County, Nevada

NWS Las Vegas, NV issued this flash flood watch at Sep 14, 2011, 1:19 PM MST for Mohave County, Arizona; Clark County, Lincoln County, Nye County, Nevada. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 14, 2011, 1:19 PM MST (20:19 UTC)
Expired
Sep 14, 2011, 8:21 PM MST
In force
7 hr
Issued by
NWS Las Vegas, NV
Flood severity
None

Counties Mohave County, AZ, Clark County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 134 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.3 hours before the alert went out and 345 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2011-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2011-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
224 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WGUS65 KVEF 142019
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
119 PM PDT WED SEP 14 2011

...FLASH FLOODING IS POSSIBLE IN FAR SOUTHERN NEVADA AND NORTHWEST
ARIZONA THROUGH 10 PM TONIGHT...

AZZ001-003-036-NVZ016>022-150130-
/O.NEW.KVEF.FF.A.0005.110914T2019Z-110915T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
119 PM PDT WED SEP 14 2011 /119 PM MST WED SEP 14 2011/

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM PDT /10 PM MST/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA AND 
  SOUTHERN NEVADA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST 
  ARIZONA...LAKE MEAD NATIONAL RECREATION AREA...NORTHWEST 
  DESERTS AND NORTHWEST PLATEAU. IN SOUTHERN NEVADA...LAKE MEAD 
  NATIONAL RECREATION AREA...LAS VEGAS VALLEY...NORTHEAST CLARK 
  COUNTY...SHEEP RANGE...SOUTHERN CLARK COUNTY...SPRING 
  MOUNTAINS-RED ROCK CANYON AND WESTERN CLARK AND SOUTHERN NYE 
  COUNTY. 

* UNTIL 10 PM PDT /10 PM MST/ THIS EVENING

* SCATTERED THUNDERSTORMS ACCOMPANIED BY HEAVY RAIN WILL CONTINUE
  TO DEVELOP OVER SOUTHERN NEVADA AND NORTHWEST ARIZONA TODAY AS
  AN AREA OF LOW PRESSURE IS SLOWLY MOVING OVER THE AREA. CONDITIONS
  ARE FAVORABLE FOR THUNDERSTORMS TO PRODUCE OVER AN INCH OR RAIN
  IN A VERY SHORT PERIOD OF TIME.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION
AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE
POTENTIAL FOR HEAVY RAINFALL.

&&

$$

JACQUES
2 follow-up statements
751 
WGUS65 KVEF 150157
FFAVEF

FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
657 PM PDT WED SEP 14 2011

...FLASH FLOODING IS POSSIBLE IN FAR SOUTHERN NEVADA AND
NORTHWEST ARIZONA THROUGH 10 PM TONIGHT...

AZZ001-003-036-NVZ016>022-150500-
/O.CON.KVEF.FF.A.0005.000000T0000Z-110915T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
657 PM PDT WED SEP 14 2011 /657 PM MST WED SEP 14 2011/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM
MST/ THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWEST ARIZONA AND SOUTHERN NEVADA...INCLUDING 
  THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...LAKE MEAD 
  NATIONAL RECREATION AREA...NORTHWEST DESERTS AND NORTHWEST 
  PLATEAU. IN SOUTHERN NEVADA...LAKE MEAD NATIONAL RECREATION 
  AREA...LAS VEGAS VALLEY...NORTHEAST CLARK COUNTY...SHEEP 
  RANGE...SOUTHERN CLARK COUNTY...SPRING MOUNTAINS-RED ROCK 
  CANYON AND WESTERN CLARK AND SOUTHERN NYE COUNTY. 

* UNTIL 10 PM PDT /10 PM MST/ THIS EVENING

* SCATTERED THUNDERSTORMS WILL SLOWLY DECREASE THROUGH THE
  EVENING HOURS...HOWEVER CONDITIONS REMAIN FAVORABLE FOR PERIODS
  OF BRIEF HEAVY RAINFALL FROM THESE STORMS THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION
AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE
POTENTIAL FOR HEAVY RAINFALL.

&&

$$

JENSEN
765 
WGUS65 KVEF 150321
FFAVEF

FLOOD WATCH
NATIONAL WEATHER SERVICE LAS VEGAS NV
821 PM PDT WED SEP 14 2011


AZZ001-003-036-NVZ016>022-150430-
/O.CAN.KVEF.FF.A.0005.000000T0000Z-110915T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
821 PM PDT WED SEP 14 2011 /821 PM MST WED SEP 14 2011/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA AND
SOUTHERN NEVADA HAS BEEN CANCELLED. 

THUNDERSTORMS HAVE DECREASED ACROSS THE AREA EARLY THIS EVENING
AND ALTHOUGH SCATTERED SHOWERS WILL BE SEEN INTO MIDNIGHT...HEAVY
RAINFALL WHICH MAY PRODUCE FLASH FLOODING IS NO LONGER EXPECTED.
THUS THE FLASH FLOOD WATCH HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood watch went out at Sep 14, 9:47 AM MST, 3 hours 32 minutes earlier.

Area forecast discussion, Sep 14, 9:47 AM MST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
947 AM PDT WED SEP 14 2011

.SYNOPSIS...AN AREA OF LOW PRESSURE WILL SLOWLY MOVE ACROSS NORTHERN
ARIZONA TODAY AND THURSDAY LEADING TO A CONTINUED CHANCE OF RAIN
SHOWERS AND THUNDERSTORMS...WITH SOME RAIN SHOWERS PERSISTING
OVERNIGHT. A DRIER SOUTHWEST FLOW WILL DEVELOP OVER THE REGION GOING
INTO THE WEEKEND WITH TEMPERATURES REMAINING A LITTLE BELOW NORMAL.
TEMPERATURES WILL WARM BACK ABOVE NORMAL EARLY NEXT WEEK AS HIGH
PRESSURE BUILDS OVER THE REGION.
&&

.UPDATE...VEF SOUNDING AND PROJECTED AREA SOUNDINGS SHOW
CONSIDERABLE MOISTURE AND INSTABILITY OVER SOUTHERN NEVADA AND
NORTHWEST ARIZONA TODAY. MAIN CONCERN IS THE POTENTIAL FOR HEAVY
RAINFALL AND POSSIBLE FLOODING ISSUES ASSOCIATED WITH ANY
THUNDERSTORMS THAT OCCUR TODAY. EXPECT THE MAIN THREAT AREA TO BE
NORTHERN MOHAVE COUNTY WHERE THERE IS CURRENTLY LITTLE CLOUD COVER
AND WHERE THE LOW IS CURRENTLY SITTING. WILL NEED TO LOOK CLOSER AT
THE AREA AND MAY UPDATE LATER.
&&

.PREV DISCUSSION...
439 AM PDT WED SEP 14 2011

.SHORT TERM...TODAY THROUGH FRIDAY EVENING...UPPER LOW SETTING JUST
SOUTHEAST OF LAS VEGAS EARLY THIS MORNING. REGIONAL RADAR SHOWS AN
AREA OF SHOWERS OVER NORTHERN MOHAVE COUNTY...THEN WRAPPING BACK
AROUND THE LOW ACROSS LINCOLN...WESTERN CLARK AND SOUTHERN NYE
COUNTIES. SINCE MIDNIGHT...SEVERAL CLARK COUNTY ALERT GAGES IN
SOUTHEAST LAS VEGAS VALLEY HAVE REPORTED BETWEEN THREE AND FOUR
TENTHS ON AN INCH. MOST STATIONS THOUGH HAVE PREDOMINATELY SHOWN
AMOUNTS LESS THAN A TWO TENTHS OF INCH.

WRAP AROUND MOISTURE WILL CONTINUE ACROSS LINCOLN...CLARK...NYE...
MOHAVE AND NORTHEAST SAN BERNARDINO COUNTY THROUGHOUT THE DAY AS THE
UPPER LOW VERY SLOWLY MOVES EASTWARD OVER NORTHERN MOHAVE COUNTY BY
LATE THIS AFTERNOON. LIGHTNING DETECTION NETWORK HAS NOT SHOWN AN
STRIKES SINCE ABOUT 1 AM. DID INCREASE THE POPS AND EMPHASIZED RAIN
SHOWERS THIS MORNING BEFORE AIR MASS BECOMES SLIGHTLY MORE UNSTABLE
THIS AFTERNOON TO SUPPORT STRONGER CONVECTION. CLOUDS/PRECIPITATION
WILL AGAIN KEEP TEMPERATURES WELL BELOW NORMAL TODAY.

UPPER LOW WILL FINALLY BEGIN TO ACCELERATE EAST ON THURSDAY AS A
STRONGER UPSTREAM TROUGH APPROACHES THE PACIFIC NORTHWEST COAST.
MOISTURE WILL REMAIN PLENTIFUL ALONG WITH JUST ENOUGH INSTABILITY
ESPECIALLY ACROSS THE EASTERN HALF OF THE AREA FOR A CHANCE OF
THUNDERSTORMS MOSTLY AROUND THE HIGHER TERRAIN. ON FRIDAY...TROUGH
PROGRESSES INLAND INTO THE GREAT BASIN WITH GFS A TAD DEEPER THAN
THE NAM. TROUGH WILL HAVE SOME MOISTURE TO WORK WITH AS DRIER
SOUTHWEST FLOW WILL NOT HAVE YET SCOURED MOISTURE OUT OF EASTERN
NEVADA AND NORTHWEST ARIZONA. WARMER TEMPERATURES ON THURSDAY AND
FRIDAY.

.LONG TERM...WE CONTINUE TO FOLLOW A BLEND OF THE OPERATIONAL RUNS
OF THE ECMWF AND GFS AND GFS ENSEMBLES FOR THE PERIOD FROM THIS
WEEKEND INTO THE MIDDLE OF NEXT WEEK. THE LATEST RUNS OF EACH PUSH A
MID AND UPPER LEVEL TROUGH AXIS EAST OF THE AREA FOR SATURDAY AND
THUS GIVEN THE MODELS SHOW A DRY NORTHWEST FLOW ALOFT OVERHEAD WE
KEPT THE FORECAST FREE OF ANY PRECIPITATION. ON SUNDAY A FLAT RIDGE
IN THE MID AND UPPER LEVELS BEGINS TO SLIDE EAST INTO THE SW U.S.
AND THIS SHOULD RESULT IN ANOTHER DRY DAY WITH FURTHER HEIGHT RISES.
TEMPS SHOULD GRADUALLY WARM THIS WEEKEND WITH HIGHS A LITTLE BELOW
NORMAL.

A SYSTEM MOVING ACROSS THE PAC NW ON SUNDAY IS SHOWN TO DIG DEEPER
ON THE ECMWF ON MONDAY AS IT MOVES OVER THE ROCKIES THAN IT DOES ON
THE GFS AND ON MOST OF THE GFS ENSEMBLES. THE GEM MODEL WAS SHOWING
THIS LAST NIGHT AND HAD A FUNKY SOLUTION WHERE IT EVENTUALLY CLOSED
OFF A BIG LOW BUT IT NOW HAS TRENDED TOWARDS THE ECMWF IN SHOWING AN
OPEN WAVE SWIPING NORTHEAST NEVADA LATE MONDAY. FOR US...THE ONLY
IMPACT A DEEPER TROUGH WOULD HAVE WOULD BE A LITTLE WIND AND A
SLOWER WARMING TREND ON MONDAY BUT ANY WAY YOU LOOK AT THINGS IT
STAYS DRY. AFTERWARDS ALL THE MODELS AGREE ON A RIDGE IN THE MID AND
UPPER LEVELS BUILDING INTO CALIFORNIA AND NEVADA BY THE MIDDLE
PORTION OF NEXT WEEK. THIS WILL KEEP THINGS DRY AND RELATIVELY SUNNY
AND WITH 500 MB HEIGHTS PROGGED TO BE 587-590 DM...ALLOW HIGH TEMPS
TO SOAR ABOVE NORMAL. WE MAY GET ANOTHER SHOT AT TRIPLE DIGITS IN
LAS VEGAS BY NEXT THURSDAY OR FRIDAY BUT FOR NOW I HAVE OPTED TO
KEEP TEMPS JUST BELOW THAT.
&&

.AVIATION...FOR MCCARRAN...WITH THE UPPER LOW STILL AROUND TODAY
SHRA AND TSRA WILL BE POSSIBLE AT TIMES THROUGH THIS EVENING IN AND
AROUND THE LAS VEGAS VALLEY AND IN THE APPROACH CORRIDORS. TIMING ON
ACTIVITY IS UNCERTAIN AND THUS WILL KEEP THE TAF BROADBRUSHED WITH
VCTY ACTIVITY FOR NOW AND REFINE TIMING WITH AMENDMENTS AND
SUBSEQUENT TAF PACKAGES. CONFIDENCE WILL BE HIGHEST IN ACTIVITY IN
THE EARLIEST PART OF THE TAF WITH REDUCED CONFIDENCE FOR LATER
PERIODS. MAINLY BKN CIGS AOA 8K-14K FEET WITH BASES LOWERING TO
AROUND 6K FEET NEAR SHRA/TSRA. GUSTY AND ERRATIC WINDS WILL ALSO BE
A HAZARD IN AND NEAR SHRA/TSRA. OTHERWISE WINDS WILL TREND TOWARDS
TYPICAL DIURNAL SHIFTS THROUGH TONIGHT AT SPEEDS OF 10 KTS OR LESS.
SHRA/TSRA SHOULD DIMINISH IN COVERAGE AFTER 04Z THURSDAY WITH
SCT-BKN CLOUDS AOA 10K FEET.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCT SHRA/TSRA THROUGH THIS EVENING ESPECIALLY ACROSS
MOHAVE...CLARK...LINCOLN...SOUTHERN NYE...SOUTHEAST INYO AND EASTERN
SAN BERNARDINO COUNTIES. SHRA/TSRA ACTIVITY SHOULD DIMINISH AROUND
04Z THURSDAY. THE MAIN THREATS IN AND NEAR SHRA/TSRA WILL BE GUSTY
AND ERRATIC WINDS AND REDUCED CIGS AND VSBY. OTHERWISE EXPECT WINDS
TO FAVOR TYPICAL DIURNAL DIRECTIONS AND SPEEDS. BKN-OVC AOA 8K-14K
FEET THROUGH THIS EVENING WITH SCT-BKN CLOUDS AOA 10K FEET TONIGHT.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

JACQUES/PIERCE/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Sep 14, 4:56 AM MST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
456 AM PDT WED SEP 14 2011

AZZ001>003-036-CAZ522-524>527-NVZ015>022-150700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
456 AM PDT WED SEP 14 2011 /456 AM MST WED SEP 14 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

RAIN SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS CIRCULATING
AROUND AN AREA OF LOW PRESSURE OVER NORTHWEST ARIZONA WITH GIVE
WAY TO ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND
EVENING.

BRIEF BURSTS OF HEAVY RAIN COULD LEAD TO PONDING OF WATER IN LOW
LYING AREAS AND ON ROADWAYS...WITH SOME FLOWING WATER IN NORMALLY DRY
WASHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY
MOSTLY ACROSS EAST CENTRAL NEVADA AND NORTHWEST ARIZONA. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME SATURDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ519>521-523-NVZ014-150700-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
WESTERN MOJAVE DESERT-ESMERALDA AND CENTRAL NYE COUNTY-
456 AM PDT WED SEP 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY AS AN AREA OF
LOW PRESSURE SLOWLY MOVES ACROSS NORTHWEST ARIZONA.

BRIEF BURSTS OF MODERATE RAIN COULD LEAD TO PONDING OF WATER IN LOW
LYING AREAS AND ON ROADWAYS...WITH SOME FLOWING WATER IN NORMALLY DRY
WASHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL REMAIN A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
ACROSS NORTHERN INYO AND ESMERALDA COUNTIES THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME SATURDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PIERCE

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 1:27 PM MSTAreal Flood AdvisoryVEFClark111 min
Sep 14, 1:52 PM MSTFlash Flood WarningVEFClark92 min
Sep 14, 3:13 PM MSTAreal Flood AdvisoryVEFClark2 hr
Sep 14, 4:02 PM MSTAreal Flood AdvisoryVEFLincoln118 min
Sep 14, 4:35 PM MSTFlash Flood WarningVEFClark55 min

Nearby

Flash Flood Watches in Nevada, 2011Flash Flood Watches in Arizona, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.